# SDR SIMA20190920002

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 35,973 hours, 30,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT INOP. C/A-REMOVED AND REPLACED RT OVERWING EMERGENCY LIGHT LAMP IAW AMM 33-50-07. OPS CHECKS GOOD NO FURTHER DEFECTS NOTED.
